# SDR 98ZZZX4435

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N886AH
- Make and model: Skrsky S76A
- Aircraft serial: 760153
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 0292105230
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED OVERHAULED OIL PUMP S/N 91S0 ON NR 1 ENGINE.  DURING RUNS, FOUND OIL PUMP NOT DELIVERING PROPER AMOUNT OF PRESSURE.  REMOVED OIL PUMP FROM ENGINE TO INSTALL ANOTHER OIL PUMP.
